Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Used The Drug Forxiga ??

Has Anyone Used The Drug Forxiga ??

A DiabetesTeam Member said:

hi i was on this for 9 months done great for bs . but at the 12week mark i got very severe thrush so bad i was swollen and bleeding and on painkillers . attending my GP and was given creams and suppositorys. but just kept getting worse . i took myself off Forxiga [ 10ml daily ] and within 3 days all cleared up . blood sugars have raised a bit and might have to go onto insulin but couldn't go on with the pain of thrush .

posted almost 6 years ago
A DiabetesTeam Member said:

I am taking Forxiga and am finding my control much better may even be able to finish with insulin soon, so happy about that

posted about 5 years ago
A DiabetesTeam Member said:

Thrush is a type of yeast infection. Yeast infections are extremely common for diabetics. It can appear anywhere on the body, but loves the mouth and groin areas because they are moist and dark. Yeast loves moist, dark areas. I take a very strong probiotic everyday to avoid it. It is a horrible side effect.

posted almost 6 years ago
A DiabetesTeam Member said:

I used to get a lot of UTIs but havent had any since starting this med, though I am only two months in. And really do hope to be off of it and try with just the metformin again now that I have a better handle on diet and exercise and hope I have the ability to come off the metformin too and stay drugfree as long as possible.
I hope if you try it out that it works well for you and no side effects come with it. Good luck.

posted about 6 years ago
A DiabetesTeam Member said:

Yes, I am on this medication in a combo pill with metformin. It helped to lower my sugars well, but the first few days sort of sucked, as the medication is used to take out extra sugars in the body through urine, so I was peeing a heck of a lot. But also at the same time I started the drug, I was completely revamping my diet and began exercising, so I am back to normal in the washroom department and think I may even be able to come off of it soon. Is there something specific that you would like to know?

posted about 6 years ago
Already a Member? Log in